55 results for fixed point.

Parameters for your search query:
Keyword     fixed point

Open AccessArticle
Export: RIS | BibTeX | EndNote
Iterative Method for Approximating a Common Fixed Point for Family of Multivalued Nonself Mappings in Uniformly Convex Hyperbolic Spaces
American Journal of Applied Mathematics and Statistics. 2019, 7(3), 93-100. DOI: 10.12691/ajams-7-3-2
Pub. Date: April 10, 2019Views: 1113Downloads: 770
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Fixed Point Theorems of Expanding Mappings in Complete G-metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(6), 169-174. DOI: 10.12691/tjant-6-6-5
Pub. Date: December 20, 2018Views: 1648Downloads: 1149
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point of Surface Transformation and a Fixed Point Theorem for Triangular Surface Mapping
Turkish Journal of Analysis and Number Theory. 2018, 6(5), 132-135. DOI: 10.12691/tjant-6-5-2
Pub. Date: December 20, 2018Views: 2080Downloads: 1538
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Common Fixed Point Theorems for Two Pairs of Weak Compatible Mappings of Type (A) in Gb-metric Space
American Journal of Applied Mathematics and Statistics. 2018, 6(4), 135-140. DOI: 10.12691/ajams-6-4-3
Pub. Date: August 01, 2018Views: 2839Downloads: 2094
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Points for Four Self-Mappings in Dislocated Metric Space
American Journal of Applied Mathematics and Statistics. 2018, 6(1), 6-8. DOI: 10.12691/ajams-6-1-2
Pub. Date: February 26, 2018Views: 4004Downloads: 3016
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Theorems on Parametric A-metric Space
American Journal of Applied Mathematics and Statistics. 2018, 6(1), 1-5. DOI: 10.12691/ajams-6-1-1
Pub. Date: January 19, 2018Views: 4081Downloads: 2799
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalization of Common Fixed Point Theorems for Two Mappings
Turkish Journal of Analysis and Number Theory. 2017, 5(6), 230-239. DOI: 10.12691/tjant-5-6-5
Pub. Date: December 23, 2017Views: 4227Downloads: 2947
Open AccessArticle
Export: RIS | BibTeX | EndNote
Banach and Edelstein Fixed Point Theorems for Digital Images
Journal of Mathematical Sciences and Applications. 2017, 5(2), 36-39. DOI: 10.12691/jmsa-5-2-2
Pub. Date: November 29, 2017Views: 5688Downloads: 4173
Open AccessArticle
Export: RIS | BibTeX | EndNote
Coincidence Points and Common Fixed Points for Four Self-Mappings via Weakly Compatible Mappings in Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2017, 5(3), 112-114. DOI: 10.12691/ajams-5-3-5
Pub. Date: September 07, 2017Views: 4015Downloads: 2733
Open AccessArticle
Export: RIS | BibTeX | EndNote
Digital Expansions Endowed with Fixed Point Theory
Turkish Journal of Analysis and Number Theory. 2017, 5(5), 146-152. DOI: 10.12691/tjant-5-5-1
Pub. Date: July 11, 2017Views: 4699Downloads: 3202
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals





Article Types